# SDR QXEA200800704

- Difficulty date: July 9, 2008
- Submitted: August 7, 2008
- Operation: Air carrier
- Aircraft: N617QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10130
- Aircraft time: 12,936 hours, 9,142 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Dcu
- Part number: 8221310104
- Part serial: 18P7R
- Condition: Failed
- Location: Nr 1
- Part time: 12,936 hours, 9,142 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

PDX- FLIGHT 2621 - AT 120 KNOTS AFT LAV SMOKE WARNING.  ABORTED TAKEOFF AND RETURN TO GATE.  MAINTENANCE REPLACED NR 1 AND NR 2 DCU.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  (A)
